# SDR DALA2020050102336

- Difficulty date: April 30, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 59,241 hours, 25,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT GALLEY EMERGENCY LIGHTS ARE INOPERATIVE. REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL.
